# SDR CA980430005

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A185F
- Propeller: Mcauly D3A32C90
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 256692
- Condition: Broken
- Location: Tail
- Part time: 41 hours
- Component: XPM12
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT ON SKIS.  WHILE LANDING, THE PILOT HEARD A BANG FROM THE BACK OF THE AIRCRAFT WHEN THE TAIL WHEEL TOUCHED DOWN.  LANDING COMPLETED OK. THE TAIL WHEEL ASSY HAD BROKEN OFF THE TAIL SPRING AND STILL ATTACHED TO THE STEERING CABLES. THE HUB HAD BROKEN INTO FOUR PIECES AND THREE WERE RECOVERED AND SENT TO THE MANUFACTURER FOR ANALYSIS.  PART TC:  20.
